# SDR FDEA2018121863510

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A300*
- Aircraft serial: 457
- Aircraft time: 54,349 hours, 17,379 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: NSA931323501
- Condition: Burned
- Location: Buss Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

811     24-50  4376     15DEC18  MEM  FACT                                LOGPAGES:3011783    DURING APPROACH PHASE, RECEIVED "BUS 2 FAIL".                          COMPLIED WITH QRH.                             FOUND HEAT DAMAGE ON C/B 2XN.   R&R'D C/B 2XN PART                      NUMBER NSA 931323-501  AMENDMENT A.  REF A300 ESPM                      20-46-10.  NEED ENGINE RUN TO TEST BUS SYSTEM 2.  REF AWM 24-51-03 AND 24-58-15.CHECKED LOAD SIDE OF WIRES OF 2XN FOR SHORTS TO   GROUND AND SHORTS TO EACH OTHER USING A MEGGER, REF ESPM NO DEFECTS NOTED.  TURNED ON ALL USERS OF BUS 202XP TO LOAD IT UP AND C.B 2XN STAYED IN.  ENGINE RUN PERFORMED SATISFACTORY.
